# SDR 2008UALA01836

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 42,993 hours, 5,237 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP, AT DOOR 2L AFT SILL LIGHT.  AFTER TROUBLESHOOTING, FOUND DOOR 2L SILL LIGHT FAILED.  REPLACED LAMP. OP CHECKED OK FOR SERVICE.
